# SDR F3LA202110260081

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 0767
- Aircraft time: 15,854 hours, 6,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CHEMICAL ODOR DETECTED IN BOTH CABIN AND FLIGHT DECK.  PERFORMED LEVEL 'C' DECONTAMINATION OF THE (ECS) ENVIRONMENTAL CONTROL SYSTEM IAW AMM 71-00-00-615-804-A, AIRCRAFT RUNS PERFORMED WITH NO ODOR PRESENT. REF PEMCO NR11773-00, AMM 71-71-49/36-22-00/NTM 51-90-00
